MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAG; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAG; INTERNAL PADDLE
Model Number 1011-0139-05
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device failed for high impedance.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the internal paddles and they performed to specification.The internal paddles were put through extensive testing including resistance testing using a multimeter without duplicating the report.The paddles were returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ASSY,MAIH,2.0 DIA, W/SWITCH, 100-120VONLY, PACKAG
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key15406584
Report Number1220908-2022-03353
Device Sequence Number6999283
Product Code MKJ
UDI-Device Identifier00847946022365
UDI-Public00847946022365
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-05
Device Catalogue Number8011-0139-XX
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown